# SDR DALA2023012800722

- Difficulty date: January 27, 2023
- Submitted: January 28, 2023
- Operation: Air carrier
- Aircraft: N958DJ
- Make and model: Boeing 737-9
- Aircraft serial: 39878
- Aircraft time: 16,479 hours, 11,054 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AC 3961, DOOR 2L MID EXIT LIGHT INOP. CORRECTIVE ACTION: REMOVED AND REINSTALLED 2LT MID CABIN DOOR LINER IAW B737 AMM 52-23-51. LP 2602539
